Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 227, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 10, 2014, 10:59 AM CDT for Forrest County, Lamar County, Mississippi. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2014, 10:59 AM CDT (15:59 UTC)
- Expired
- Jun 10, 2014, 11:37 AM CDT
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Forrest County, MS, Lamar County, MS
The radar
The Mobile radar (KMOB), 116 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 11:00 AM CDT | TSTM WND DMG | 1 N Lumberton, MS | TREE DOWN ON A HOUSE IN THE LUMBERTON COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 10:58 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2484 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
618
WUUS54 KJAN 101559
SVRJAN
MSC035-073-101700-
/O.NEW.KJAN.SV.W.0227.140610T1559Z-140610T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1059 AM CDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
SOUTHEASTERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL NOON CDT
* AT 1059 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LUMBERTON...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PURVIS AND ROCK HILL AROUND 1110 AM CDT.
MCLAURIN AROUND 1125 AM CDT.
HATTIESBURG AROUND 1135 AM CDT.
SUNRISE AND PETAL AROUND 1140 AM CDT.
MACEDONIA AROUND 1150 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3100 8949 3102 8956 3144 8920 3144 8917
3143 8916 3135 8913 3111 8914 3098 8934
3100 8935 3100 8941 3097 8943 3097 8947
TIME...MOT...LOC 1559Z 219DEG 27KT 3107 8943
HAIL...1.00IN
WIND...60MPH
$$
DHB2 follow-up statements
774
WWUS54 KJAN 101623
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1123 AM CDT TUE JUN 10 2014
MSC073-101634-
/O.CAN.KJAN.SV.W.0227.000000T0000Z-140610T1700Z/
LAMAR MS-
1123 AM CDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMAR COUNTY IS
CANCELLED...
THE THREAT HAS ENDED FOR THE WARNED AREA.
LAT...LON 3119 8935 3143 8916 3135 8913 3111 8914
3098 8934
TIME...MOT...LOC 1624Z 219DEG 27KT 3120 8925
$$
MSC035-101700-
/O.CON.KJAN.SV.W.0227.000000T0000Z-140610T1700Z/
FORREST MS-
1123 AM CDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FORREST COUNTY
UNTIL NOON CDT...
AT 1124 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCLAURIN...
AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SUNRISE AROUND 1140 AM CDT.
MACEDONIA AROUND 1150 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3119 8935 3143 8916 3135 8913 3111 8914
3098 8934
TIME...MOT...LOC 1624Z 219DEG 27KT 3120 8925
HAIL...1.00IN
WIND...60MPH
$$407
WWUS54 KJAN 101637
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1137 AM CDT TUE JUN 10 2014
MSC035-101648-
/O.CAN.KJAN.SV.W.0227.000000T0000Z-140610T1700Z/
FORREST MS-
1137 AM CDT TUE JUN 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR FORREST COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3119 8935 3143 8916 3135 8913 3111 8914
3098 8934
TIME...MOT...LOC 1638Z 219DEG 27KT 3128 8917
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:15 AM CDT, 6 hours 44 minutes earlier.
Area forecast discussion, Jun 10, 4:15 AM CDT, 6 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
415 AM CDT TUE JUN 10 2014
.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...THE UPPER LEVEL LOW
SEEN ON WATER VAPOR IMAGERY SPINNING OVER NORTHEAST OKLAHOMA...HAS
SENT YET ANOTHER SPOKE OF ENERGY EAST AND INTO THE WESTERN HALF OF
THE FORECAST AREA THIS MORNING. THIS LINE OF SHOWERS AND STORMS HAS
SLOWED IT'S EASTWARD PROGRESSION A BIT OVER THE PAST COUPLE OF HOURS
AS THE ASCENT ASSOCIATED WITH IT HAS BEGUN LIFTING MORE NORTHWARD.
MEANWHILE AHEAD OF THIS LINE OF CONVECTION...STRONG MOISTURE
TRANSPORT EXISTS AND SCATTERED ACTIVITY HAS BEGUN DEVELOPING.
THIS...IN ADDITION TO LINGERING MESO-SCALE BOUNDARIES FROM PREVIOUS
CONVECTION WILL ALLOW FOR TRAINING OF HEAVY-RAIN-PRODUCING
CONVECTION TODAY...PARTICULARLY THROUGH THE MORNING HOURS...WHICH
COULD LEAD TO SOME FLASH FLOODING OVER MAINLY THE WESTERN HALF OF
THE CWA. HERE...TOTALS RANGING FROM 2-4 INCHES ARE POSSIBLE WITH
1-2 INCH RAINFALL RATES POSSIBLE.
IN ADDITION TO THE FLASH FLOODING POTENTIAL...SOME SEVERE STORMS
REMAIN POSSIBLE AS THIS LINE PUSHES EAST THROUGH THE COURSE OF THE
DAY. DAYTIME HEATING WITH DEW POINTS IN THE MID/UPPER 60S AHEAD OF
THE LINE SHOULD YIELD SURFACE-BASED CAPE VALUES AROUND 2000
J/KG...INCREASING MID/UPPER LEVEL FLOW...0-6KM WIND SHEAR VALUES
BETWEEN 30-40 KNOTS AND 0-1KM VALUES FROM 20-30 KNOTS...AND 0-3 KM
SRH VALUES BETWEEN 100-200 M^2/S^2 COULD YIELD SOME STORMS CAPABLE
OF PRODUCING DAMAGING WINDS...BUT A TORNADO OR TWO CANNOT BE RULED
OUT...PARTICULARLY FOR THE AREA ALONG AND EAST OF INTERSTATE 55 BUT
NORTH OF THE INTERSTATE 20 CORRIDOR. THERE IS LIMITED CONFIDENCE IN
BOTH THE SEVERE AND TORNADO POTENTIAL FOR TODAY. HAIL IS ALSO
POSSIBLE...BUT MAINLY IN THE SOUTHEAST WHERE INSTABILITY WILL BE A
BIT BETTER AND LAPSE RATES A BIT STEEPER...BUT NOT OVERLY IMPRESSIVE.
ACTIVITY SHOULD AGAIN PUSH EAST THROUGH THE AREA THIS MORNING AND
INTO THE AFTERNOON HOURS...FINALLY EXITING STAGE EAST BY LATE THIS
AFTERNOON AND EVENING. THE UPPER LOW WILL PIVOT MORE EAST AND THEN
FINALLY NORTHEAST THROUGH THE COURSE OF TODAY INTO TONIGHT...WITH A
COLD FRONT FINALLY PUSHING THROUGH THE CWA OVERNIGHT INTO WEDNESDAY.
WHILE THE BULK...AND WHAT HOPES TO BE THE FINAL ROUND...OF HEAVY
CONVECTION PUSHES THROUGH TODAY...SOME SCATTERED CONVECTION
DEVELOPING ALONG THE FRONT CAN'T BE RULED OUT...AND IS THE SOLUTION
PAINTED BY SOME OF THE HIGH-RES MODELS. AT THE MOMENT THOUGH...
THIS ACTIVITY ISN'T EXPECTED TO BE SEVERE ON WEDNESDAY. BEST RAIN
CHANCES ON WEDNESDAY WILL BE IN THE EAST AS THE FRONT CONTINUES TO
SLOWLY PUSH THROUGH...WITH CHANCES ENDING HEADING INTO WEDNESDAY
NIGHT. /19/
.LONG TERM...THURSDAY THROUGH TUESDAY...IN THE WAKE OF THE DEPARTING
UPPER LEVEL TROUGH...WEAK SHORTWAVE RIDGING WILL MOVE OVER OUR CWA
THURSDAY. SURFACE RIDGING OVER THE NORTHERN GULF WILL MAINTAIN LOW
LEVEL MOISTURE OVER OUR AREA BUT MODELS HAVE COME IN DRIER FOR
THURSDAY SO WL NOT CARRY POPS IN THE DAYTIME PERIOD. ANOTHER
SHORTWAVE APPROACHING FROM THE NORTHWEST WILL WARRANT RAIN CHANCES
OVERNIGHT ACROSS THE NORTHWEST PORTIONS OF OUR AREA. MODELS STILL
DIFFER WITH THE EVOLUTION OF THIS WAVE BUT RAIN CHANCES WILL
INCREASE FRIDAY. THE GFS STILL HAS A DEEPER SURFACE LOW THAN THE
ECMWF BUT THE TWO MODELS HAVE FLIPPED FROM LAST NIGHT'S RUN WITH THE
GFS NOW CLOSING OFF A WEAK MID LEVEL LOW OVER OUR CWA FRIDAY AND
FILLING THE SURFACE LOW WITH NO FROPA ACROSS OUR CWA. THE ECMWF
SWINGS THE SHORTWAVE TROUGH EAST AND CLOSES OFF A LOW OVER SOUTHWEST
GEORGIA SATURDAY. IT APPEARS RAIN CHANCES WILL REMAIN OVER MOST OF
OUR CWA INTO SUNDAY. MID LEVEL RIDGING STRENGTHENS OVER OUR CWA FROM
THE SOUTHWEST MONDAY INTO TUESDAY CULMINATING IN A 592DAM HIGH
OVERHEAD BY TUESDAY AFTERNOON. OVER THE SAME PERIOD SURFACE RIDGING
WILL CONTINUE JUST SOUTH OF OUR CWA ALONG THE GULF COAST. AFTERNOON
HIGHS WILL TOP OUT IN THE LOWER 90S AND LEAD TO DIURNALLY DRIVEN
ISOLATED COVERAGE OF STORMS TUESDAY. /22/
&&
.AVIATION...CLOUDS AND CONVECTION ARE AGAIN RESULTING IN A MIX OF
IFR-VFR FLIGHT CATEGORIES THIS MORNING. THIS IS EXPECTED TO BE THE
NORM FOR MUCH OF TODAY AS SHOWERS AND STORMS ARE FORECAST TO MOVE
ACROSS THE AREA IN ADVANCE OF AN UPPER LEVEL LOW AND ATTENDANT COLD
FRONT THAT'LL MOVE INTO THE AREA ON LATER TONIGHT INTO WEDNESDAY.
FLIGHT CATEGORIES SHOULD IMPROVE TO VFR CONDITIONS BEHIND
CONVECTION...BUT MVFR/IFR CEILINGS AND/OR VISIBILITIES ARE EXPECTED
WHEN CONVECTION IS OBSERVED WITH EACH SITES RESPECTED AERODROME.
WINDS WILL AGAIN BE SOUTHERLY TODAY BETWEEN 10-15 KNOTS. EXPECTED
GUSTY WINDS AND HEAVY DOWNPOURS IN AND AROUND ANY CONVECTION. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 83 65 86 66 / 100 32 25 9
MERIDIAN 85 67 87 64 / 100 54 37 20
VICKSBURG 84 63 87 62 / 100 20 14 4
HATTIESBURG 87 69 90 66 / 100 35 35 9
NATCHEZ 84 66 85 67 / 100 19 8 1
GREENVILLE 82 65 84 66 / 100 22 23 5
GREENWOOD 82 64 84 64 / 100 31 35 9
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR MSZ018-019-025>045-
047>050-053-054-059-060.
LA...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR LAZ007>009-015-016-
023>026.
AR...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR ARZ074-075.
&&
19/22/19Hazardous weather outlook, Jun 10, 8:40 AM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 840 AM CDT TUE JUN 10 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037- 040>044-047>050-053>055-059>062-111345- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY- YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH- SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- 840 AM CDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ031-038-039-045-046-051-052-056>058-063>066-072>074-111345- LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-NEWTON-LAUDERDALE-SMITH- JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION- LAMAR-FORREST- 840 AM CDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI... SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TODAY SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS. WIND GUSTS TO 60 MPH WILL BE THE PRIMARY HAZARD...BUT HAIL TO THE SIZE OF QUARTERS CANNOT BE RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. 15 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 10, 5:02 AM CDT, 5 hours 57 minutes before
MSZ040>043-047>049-053-054-101100-
WARREN MS-SHARKEY MS-RANKIN MS-MADISON MS-ISSAQUENA MS-HINDS MS-
COPIAH MS-CLAIBORNE MS-YAZOO MS-
502 AM CDT TUE JUN 10 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
502 AM CDT TUE JUN 10 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES NORTHWEST OF OAK RIDGE TO PORT GIBSON
AT 502 AM CDT...MOVING NORTHEAST AT 45 MPH.
PEOPLE IN SOUTHERN YAZOO...CLAIBORNE...NORTHERN COPIAH...HINDS...
EXTREME EAST CENTRAL ISSAQUENA...MADISON...RANKIN...EXTREME
SOUTHEASTERN SHARKEY AND EASTERN WARREN COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3225 9083 3265 9076 3289 8983 3289 8975
3261 8975 3257 8978 3244 8975 3204 8974
3205 9023 3203 9025 3199 9020 3186 9094
3187 9110
TIME...MOT...LOC 1002Z 244DEG 39KT 3255 9071 3230 9073
3195 9097
MMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:13 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 47 min |
| Jun 9, 7:31 PM CDT | Special Weather Statement | JAN | Kemper, Lauderdale | 29 min |
| Jun 9, 7:43 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 33 min |
| Jun 9, 7:46 PM CDT | Special Weather Statement | JAN | Jones | 29 min |
| Jun 9, 8:47 PM CDT | Flash Flood Watch | JAN | Bolivar, Carroll, Choctaw, Clay, Grenada, Leflore and 5 more | 22 hr |
| Jun 10, 5:02 AM CDT | Special Weather Statement | JAN | Claiborne, Hinds, Madison, Rankin | 58 min |
| Jun 10, 8:31 AM CDT | River Flood Warning | JAN | Attala, Holmes | 8 days |
| Jun 10, 10:32 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 24 min |
| Jun 10, 11:04 AM CDT | Special Weather Statement | JAN | Jones | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.